Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
Question: LOst libido
|crbrooks - Tue Oct 03, 2006 1:14 pm||
could my lost libido be due to a hormone problem? If so what hormones could it possibly be?
|Dr. Tamer Fouad - Wed Nov 22, 2006 4:32 pm||
Loss of libido is more common in females than in males.
It can be caused by psychological problems such as stress, depression as well as relationship problems. Drugs such as some antidepressants can decrease libido significantly. Alcohol and drug abuse can decrease libido as well as conditions such as diabetes and anemia.
Hormones do play a role in loss of libido, these include prolactin as well as changes that occur after childbirth. Testosterone has been clamed to be a cause for decreased libido so far testosterone therapy has not produced significant results and at a significant cost in side effects.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.